# SDR DXTA201711105HQ2T

- Difficulty date: November 11, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N617QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 11,201 hours, 8,806 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Motor
- Part number: MP50B1
- Part serial: 4844
- Condition: Failed
- Location: Anti-Skid
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

COMPLETE BRAKE FAILURE DURING TAXI OUT. ANTI-SKID LIGHT AND POWER PRESSURE CIRCUIT BREAKER TRIPPED. THEN LOW BRAKE PRESSURE LIGHTS. HYD FLUID ON NOSE GEAR DURING POST FLIGHT. INSPECTED BRAKE SYSTEM FOR SIGNS OF DAMAGE, NONE FOUND. OPS CHECKED BRAKES, COULD NOT DUPLICATE CIRCUIT BREAKER TRIP.  REMOVED OLD BRAKE PUMP MOTOR AND INSTALLED OVERHAULED MOTOR.  PERFORMED BRAKE BLEEDING, PURGED EMERGENCY BRAKE PNEUMATIC LINES AND PERFORMED ANTI-SKID FUNCTIONAL CHECK. OPS CHECK & LEAK CHECK GOOD. ALL WORK DONE IAW MM 32-44-20. INSPECTED NOSE HEAR FOUND TO BE RESIDUAL FLUID OF EMERG BRAKE SYSTEM CLEANED HYDRAULIC FLUID WITH ALCOHOL IAW MM 32-44-10.
